| Model Number |
1504-01-206 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
03/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision of attune cementless cr rp tkr.Revised due to pain & loss of function over time - bone scan showed loosening - more pronounced on tibial side.Revised to attune revision with stems & sleeves - bone sclerotic on tibial side.On removal of primary implants - femur - noted some bone ingrowth on anterior flange & chamfer but not on distal & posterior condyles.Femur was obviously loose.Tibia - did not appear to have bone in growth to porous coating - ? fibrous ingrowth only.Doi: (b)(6) 2021, dor: (b)(6) 2022, unknown knee.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that there was no surgical delay.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and due to the lack of series of x rays, there is not possible to see a progression, therefore, no implant loosening can be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.